# SDR CALA9800382

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE ON CENTER CARGO AFT FRAME CUTOUT.  THE HOLE WAS ROUNDED OUT IAW SRM 53-00-01.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-00-01 AND 51-21-01.
